Well, I saw my pcp today because the paine was so bad at 4:30 this morning. So my pcp is totally confused as my FSH level was 13.9. He called the obgyn who works in the next building to see what he thought. Well, the obgyn said that with my urter being damaged from a previous surgery that it is very possible they did not want to damage the urter tube so they did not dig deep enough to get all of the remnant. He wants to see me next week to start Lupron injections. Now a few years ago another dr. wanted me to go on Lupron, and after reading all of the side effects Keith and I decided it was not a very good idea. Has anyone ever taken the Lupron shots and if so, how bad are the side effects?? It really scares me. I want them to do a scan before I start ANY kind of injections to see what kind of cyst I have. I am so frusterated at what is going on. Any ideas you all have would be great!!! Love you, Kasie
Kasie, I agree with you! I would want more info before I started any treatment.....I think they are jumping the gun here. Still, something has got to be done as you cannot continue experiencing pain like you have been. I would think they would like to know what is going on as well. You are your best advocate.....keep pushing and asking questions.
I, too, would want a scan first. I've not taken Lupron before and I'm not sure why they want to put you on it? I agree with dian, though. You do your homework and decided what is best for you. Are there options besides the Lupron shots?
I hope they gave you something for the pain. So sorry you're going through this again.
Hi Kasie , I know that they give Lupron shots to many women with Endometriosis. The side effects can be like the menopause but obviously each woman is different to the extent of what side effects they experience.
Im sorry that you are having such a horrible time of things , I hope you feel better soon and get a break from all this .
Hi Kasie. I would also recommend for you to be actually you sure of what you have. I was told I had OVCA based on TVUS and a high CA - 125 marker and my pcp wanted to remove everything and do a big surgery. So I started searching on the internet and talking to doctors, until I found a GYN that was also worried about my fertility since I have no kids and still wish to do so.
I got operated on December 27th and what the doctor found was a huge endometrioma that comes from endometriosis. The surgery took a couple of hours, but he was able to preserve both my ovaries, uterus and tubes. After that, he told me I needed a Lupron shot to control the endometriosis and preserve my fertility. I was referred to a site, www.lupron.com, where I read about this treatment and what it does is that it sends you into a medical menopause and you can have symptoms related to menopause. I decided to get a 3 month Lupron shot a week ago and I feel pretty well. I have a little headache during the evening, but nothing else. Remember that everybody reacts differently to the meds.
Hope this info helps you out and if you have any other questions and I am able to help, let me know.
I had Lupron shots and HATED it! It didn't work well for me and I was misserable the whole time. I am in surgical menopause and this is much more tollerable than the Lupron. I do know people that tolerated it well........... It's such a hard decision.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.